# SDR ERAA072938

- Difficulty date: May 1, 2001
- Submitted: May 21, 2001
- Operation: General aviation
- Aircraft: N290EH
- Make and model: Bolkms BO105A
- Aircraft serial: S850
- Aircraft time: 6,004 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 4638001007
- Part serial: 911
- Condition: Making Metal
- Location: M/R Gearbox
- Part time: 12,460 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION MAKING METAL.  REMOVED SLIP RING CARRIER, FOUND LT BEVEL GEAR BREAKING DOWN.  FOUND OIL PUMP DAMAGED FROM METAL CONTAMINATION.  PUMP SENT OUT FOR REPAIR. THIS INFORMATION FOR FAA SDR.  ACTION TAKEN:  REPAIRED TRANSMISSION I/A/W REM 103, INST'D NEW L/H INPUT PINION & BEVEL GEAR, SERVICEABLE OIL PUMP.  COMPLIED WITH FREEWHEEL INSPECTION I/A/W REM 103.  NEXT INSPECTION DUE IN 600 HRS.  ASSEMBLED TRANSMISSION AND ADJUSTED PATTERN AND BACKLASH.
